Fixed points of holomorphic mappings in the Hilbert ball
Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 101-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_55_1_101_107,
author = {T. Kuczumow},
title = {Fixed points of holomorphic mappings in the {Hilbert} ball},
journal = {Colloquium Mathematicum},
pages = {101--107},
year = {1987},
volume = {55},
number = {1},
doi = {10.4064/cm-55-1-101-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-55-1-101-107/}
}
T. Kuczumow. Fixed points of holomorphic mappings in the Hilbert ball. Colloquium Mathematicum, Tome 55 (1987) no. 1, pp. 101-107. doi: 10.4064/cm-55-1-101-107
Cité par Sources :